# SDR CA090324001

- Difficulty date: March 20, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 4,869 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Condition: Worn
- Location: Magneto
- Component: Magneto
- Component part number: 4372
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE IMPULSE COUPLING PAWLS AND STOP PIN WERE FOUND WORN BEYOND MFG TOLERANCES.
